Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stocrin/Truvada..constant nausea/vomiting!!
Mar 3, 2010

Hi there..My girlfriend has been taking Stocrin/Truvada for 4 weeks now and still has constant nausea and vomiting.. mind you she has always had a delicate stomach.. So is the normal or should i see her doctor about changing her meds.. Also she only weighs 40 kg and was wondering if maybe the medication was too strong for her.. Any advice would be welcome.. God bless

Response from Dr. Young

Hello and thanks for your post.

I'm sorry to hear that your GF isn't doing so well on her HIV medications. Neither Stocrin nor Truvada are commonly associated with serious nausea or vomiting. Nevertheless, constant symptoms like these are unacceptable and unless a ready alternative explanation is found, implicates that the medications are the cause.

Her doctor will likely suggest an alternative regimen; but I'd suggest that she (or you) contact her doctor and discuss the severity of the side effects.

Best to both of you, BY



Previous
Ast and Alt level
Next
Do I have to have a brain biopsy done?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement